# SDR AALA200910585

- Difficulty date: January 14, 2009
- Submitted: January 19, 2009
- Operation: Air carrier
- Aircraft: N262AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49290
- Aircraft time: 69,962 hours, 37,319 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1418 L2l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 2 LEFT AT STATION 1418 CORRODED.  INSTALLED A SERVICEABLE LONGERON PER AARD 53-30-00-2.
